# SDR DALA2021060703122

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 67,096 hours, 8,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 OVERHEAD EMERGENCY LIGHT AT ROW 29RT INOP. CORRECTIVE ACTION: EMERGENCY POWER SUPPLY UNIT WOULD NOT TEST. R&R EPSU WL19. OPS CHECKS GOOD REF A330 MM 33-51. (1831699)
